Removable singularities for weighted Bergman spaces

Anders Björn

Czechoslovak Mathematical Journal (2006)

  • Volume: 56, Issue: 1, page 179-227
  • ISSN: 0011-4642

Abstract

top
We develop a theory of removable singularities for the weighted Bergman space 𝒜 μ p ( Ω ) = { f analytic in Ω Ω | f | p d μ < } , where μ is a Radon measure on . The set A is weakly removable for 𝒜 μ p ( Ω A ) if 𝒜 μ p ( Ω A ) Hol ( Ω ) , and strongly removable for 𝒜 μ p ( Ω A ) if 𝒜 μ p ( Ω A ) = 𝒜 μ p ( Ω ) . The general theory developed is in many ways similar to the theory of removable singularities for Hardy H p spaces, B M O and locally Lipschitz spaces of analytic functions, including the existence of counterexamples to many plausible properties, e.g. the union of two compact removable singularities needs not be removable. In the case when weak and strong removability are the same for all sets, in particular if μ is absolutely continuous with respect to the Lebesgue measure m , we are able to say more than in the general case. In this case we obtain a Dolzhenko type result saying that a countable union of compact removable singularities is removable. When d μ = w d m and w is a Muckenhoupt A p weight, 1 < p < , the removable singularities are characterized as the null sets of the weighted Sobolev space capacity with respect to the dual exponent p ' = p / ( p - 1 ) and the dual weight w ' = w 1 / ( 1 - p ) .

How to cite

top

Björn, Anders. "Removable singularities for weighted Bergman spaces." Czechoslovak Mathematical Journal 56.1 (2006): 179-227. <http://eudml.org/doc/31023>.

@article{Björn2006,
abstract = {We develop a theory of removable singularities for the weighted Bergman space $\{\mathcal \{A\}\}^p_\mu (\Omega )=\lbrace f \text\{analytic\} \text\{in\} \Omega \: \int _\Omega |f|^p \mathrm \{d\}\mu < \infty \rbrace $, where $\mu $ is a Radon measure on $\mathbb \{C\}$. The set $A$ is weakly removable for $\{\mathcal \{A\}\}^p_\mu (\Omega \setminus A)$ if $\{\mathcal \{A\}\}^p_\mu (\Omega \setminus A) \subset \text\{Hol\}(\Omega )$, and strongly removable for $\{\mathcal \{A\}\}^p_\mu (\Omega \setminus A)$ if $\{\mathcal \{A\}\}^p_\mu (\Omega \setminus A) = \{\mathcal \{A\}\}^p_\mu (\Omega )$. The general theory developed is in many ways similar to the theory of removable singularities for Hardy $H^p$ spaces, $\mathop \{\mathrm \{B\}MO\}$ and locally Lipschitz spaces of analytic functions, including the existence of counterexamples to many plausible properties, e.g. the union of two compact removable singularities needs not be removable. In the case when weak and strong removability are the same for all sets, in particular if $\mu $ is absolutely continuous with respect to the Lebesgue measure $m$, we are able to say more than in the general case. In this case we obtain a Dolzhenko type result saying that a countable union of compact removable singularities is removable. When $\mathrm \{d\}\mu = w\mathrm \{d\}m$ and $w$ is a Muckenhoupt $A_p$ weight, $1<p<\infty $, the removable singularities are characterized as the null sets of the weighted Sobolev space capacity with respect to the dual exponent $p^\{\prime \}=p/(p-1)$ and the dual weight $w^\{\prime \}=w^\{1/(1-p)\}$.},
author = {Björn, Anders},
journal = {Czechoslovak Mathematical Journal},
keywords = {analytic continuation; analytic function; Bergman space; capacity; exceptional set; holomorphic function; Muckenhoupt weight; removable singularity; singular set; Sobolev space; weight; analytic continuation; analytic function; Bergman space; capacity; exceptional set},
language = {eng},
number = {1},
pages = {179-227},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Removable singularities for weighted Bergman spaces},
url = {http://eudml.org/doc/31023},
volume = {56},
year = {2006},
}

TY - JOUR
AU - Björn, Anders
TI - Removable singularities for weighted Bergman spaces
JO - Czechoslovak Mathematical Journal
PY - 2006
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 56
IS - 1
SP - 179
EP - 227
AB - We develop a theory of removable singularities for the weighted Bergman space ${\mathcal {A}}^p_\mu (\Omega )=\lbrace f \text{analytic} \text{in} \Omega \: \int _\Omega |f|^p \mathrm {d}\mu < \infty \rbrace $, where $\mu $ is a Radon measure on $\mathbb {C}$. The set $A$ is weakly removable for ${\mathcal {A}}^p_\mu (\Omega \setminus A)$ if ${\mathcal {A}}^p_\mu (\Omega \setminus A) \subset \text{Hol}(\Omega )$, and strongly removable for ${\mathcal {A}}^p_\mu (\Omega \setminus A)$ if ${\mathcal {A}}^p_\mu (\Omega \setminus A) = {\mathcal {A}}^p_\mu (\Omega )$. The general theory developed is in many ways similar to the theory of removable singularities for Hardy $H^p$ spaces, $\mathop {\mathrm {B}MO}$ and locally Lipschitz spaces of analytic functions, including the existence of counterexamples to many plausible properties, e.g. the union of two compact removable singularities needs not be removable. In the case when weak and strong removability are the same for all sets, in particular if $\mu $ is absolutely continuous with respect to the Lebesgue measure $m$, we are able to say more than in the general case. In this case we obtain a Dolzhenko type result saying that a countable union of compact removable singularities is removable. When $\mathrm {d}\mu = w\mathrm {d}m$ and $w$ is a Muckenhoupt $A_p$ weight, $1<p<\infty $, the removable singularities are characterized as the null sets of the weighted Sobolev space capacity with respect to the dual exponent $p^{\prime }=p/(p-1)$ and the dual weight $w^{\prime }=w^{1/(1-p)}$.
LA - eng
KW - analytic continuation; analytic function; Bergman space; capacity; exceptional set; holomorphic function; Muckenhoupt weight; removable singularity; singular set; Sobolev space; weight; analytic continuation; analytic function; Bergman space; capacity; exceptional set
UR - http://eudml.org/doc/31023
ER -

References

top
  1. Function Spaces and Potential Theory, Springer, Berlin-Heidelberg, 1995. (1995) MR1411441
  2. 10.1007/BF02392634, Acta Math. 83 (1950), 101–129. (1950) MR0036841DOI10.1007/BF02392634
  3. Dominating sets for analytic and harmonic functions and completeness of weighted Bergman spaces, Math. Proc. Roy. Irish Acad. 102A (2002), 175–192. (2002) MR1961636
  4. 10.1080/17476939808815069, Complex Variables Theory Appl. 35 (1998), 1–25. (1998) MR1609914DOI10.1080/17476939808815069
  5. Removable singularities on rectifiable curves for Hardy spaces of analytic functions, Math. Scand. 83 (1998), 87–102. (1998) MR1662084
  6. Removable singularities for weighted Bergman spaces, Preprint, LiTH-MAT-R-1999-23, Linköpings universitet, Linköping, 1999. (1999) MR2207013
  7. Removable singularities for H p spaces of analytic functions, 0 < p < 1 , Ann. Acad. Sci. Fenn. Math. 26 (2001), 155–174. (2001) MR1816565
  8. 10.1112/S002461070200354X, J. London Math. Soc. 66 (2002), 651–670. (2002) MR1934298DOI10.1112/S002461070200354X
  9. 10.1007/s00209-003-0524-0, Math. Z. 244 (2003), 805–835. (2003) MR2000460DOI10.1007/s00209-003-0524-0
  10. Selected Problems on Exceptional Sets, Van Nostrand, Princeton, N. J., 1967. (1967) Zbl0189.10903MR0225986
  11. 10.1307/mmj/1029005389, Michigan Math. J. 43 (1996), 51–65. (1996) MR1381599DOI10.1307/mmj/1029005389
  12. On the removal of singularities of analytic functions, Uspekhi Mat. Nauk 18, No. 4 (1963), 135–142. (Russian) (1963) 
  13. Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985. (1985) MR0807149
  14. Analytic Capacity and Measure, Lecture Notes in Math. Vol. 297, Springer, Berlin-Heidelberg, 1972. (1972) Zbl0253.30014MR0454006
  15. On approximation in the mean by analytic functions, Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 23, No. 13 (1968), 62–74. (Russian) (1968) MR0235131
  16. 10.1090/S0002-9947-1972-0432886-6, Trans. Amer. Math. Soc. 163 (1972), 157–171. (1972) Zbl0236.31010MR0432886DOI10.1090/S0002-9947-1972-0432886-6
  17. 10.1007/BF02384755, Ark. Mat. 12 (1974), 181–201. (1974) Zbl0297.30017MR0361050DOI10.1007/BF02384755
  18. Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Univ. Press, Oxford, 1993. (1993) MR1207810
  19. The Analysis of Linear Partial Differential Operators I, 2nd ed., Springer, Berlin-Heidelberg, 1990. (1990) MR1065993
  20. 10.2140/pjm.1982.102.369, Pacific J. Math. 102 (1982), 369–371. (1982) Zbl0511.30001MR0686557DOI10.2140/pjm.1982.102.369
  21. Analytic capacity of sets, joint nontriviality of various classes of analytic functions and the Schwarz lemma in arbitrary domains, Mat. Sb. 54 (1961), 3–50. (Russian) (1961) Zbl0147.33203MR0136720
  22. Removable singularities of analytic functions of the V. I. Smirnov class, Problems in Modern Function Theory, Proceedings of a Conference (P. P. Belinskiĭ, ed.), Akad. Nauk SSSR Sibirsk. Otdel. Inst. Mat., Novosibirsk, 1976, pp. 160–166. (Russian) (1976) MR0507787
  23. A simple proof of a removable singularity theorem for a class of Lipschitz functions, Investigations on Linear Operators and the Theory of Functions XI, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) Vol. 113, Nauka, Leningrad, 1981, pp. 199–203, 267. (Russian) (1981) MR0629840
  24. Weighted Sobolev spaces and capacity, Ann. Acad. Sci. Fenn. Ser. A I Math. 19 (1994), 95–113. (1994) 
  25. 10.1307/mmj/1029004831, Michigan Math. J. 40 (1993), 459–466. (1993) Zbl0805.30001MR1236172DOI10.1307/mmj/1029004831
  26. Singularités non essentielles des solutions des équations aux dérivées partielles, Séminaire de Théorie du Potentiel (Paris, 1972–1974), Lecture Notes in Math. Vol. 518, Springer, Berlin-Heidelberg, 1976, pp. 95–106. (1976) MR0509059
  27. Removable sets of analytic functions satisfying a Lipschitz condition, Ark. Mat. 17 (1979), 19–27. (1979) Zbl0442.30033MR0543500
  28. Analytic functions of class H p , Trans. Amer. Math. Soc. 78 (1955), 46–66. (1955) Zbl0067.30201MR0067993
  29. Functional Analysis, 2nd ed., McGraw-Hill, New York, 1991. (1991) Zbl0867.46001MR1157815
  30. 10.1007/BF02393237, Acta Math. 190 (2003), 105–149. (2003) MR1982794DOI10.1007/BF02393237
  31. Lectures on n -Dimensional Quasiconformal Mappings, Lecture Notes in Math. vol. 229, Springer, Berlin-Heidelberg, 1971. (1971) MR0454009

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.